Case reports in dermatology · 2010
Photoallergic Contact Dermatitis due to Ketoprofen and Hydrogenated Rosin Glycerol Ester.
Клинический случайСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Rindo Tomoko, Oiso Naoki, Yamadori Yoshika, Hirao Ayaka, Kawara Shigeru, Kawada Akira
Аннотация
A topical application of a nonsteroidal anti-inflammatory drug (NSAID) may induct an adverse reaction of photoallergic contact dermatitis. The occlusive usage may provoke concomitant photoallergic sensitizations to an NSAID and other ingredients. We describe a 58-year-old woman with photoallergic contact dermatitis from ketoprofen and hydrogenated rosin glycerol ester in the applied compress. Our case indicates that photopatch testing with all ingredients is required to verify the actual photoallergen(s).